Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    5
  • views
    1868

Day 4 On Accutane

andrewbleah

480 views

Hey guys , this is my fourth day on accutane(sotret) , i won`t type to you this often , i will type you only after i see something new , because today my acne got worse , i know this is the procces but i just hate it already , i just want the healing to begin ..but there`s no point of complaing since i wanted this tratment , time flies , and i expect to get a full recovere without scars if that`s possible.



3 Comments


Recommended Comments

well, you IB started quite early which in turn means it will finish sooner:) My skin got better 1st months and then I broke out and the whole of month 2 and 1/2 was bad but it is so much better now! It will get better:)

Share this comment


Link to comment

omg i think you are right if IB stared this quick that means i will be healed sooner, oh thank God and you ofc.

in what mouth are you now?

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×